Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest side effects of XET CR for anxiety

Hi." my daughter 20 yrs age is prescribed by the doctor for XET CR medication for social anxiety. I am worried about side effects. How long she may have to use... I know it's difficult to answer... But my question is is it going to be very long time ? Or life time? How serious are the side effects. Thanks
Tue, 29 Nov 2016
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Neurologist 's  Response
Hello, i read your question carefully.
XET Cr, or paroxetine is a antidepressant which is used widely for generalized anxiety disorder. It has been proven of good results, so you should be optimistic.
Paroxetine has many side effects which can be dose related and are more prominent in high doses, which generally aren't use for anxiety disorder... Most frequent side effects can be insomnia, nausea, headache, dru mouth, dizziness, bowel movement disorders constipation or diarrhea.
Regarding the prolongation of use it can be individual from some weeks to months or even years, but it has to be decided from a periodic consultation with her doctor.
I hope i've been of help and you're welcome for further questions or concerns.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor..... I am an engineer by profession and I am suffering from social anxiety and fear for over a period now.The anxiety triggers when I am called up for an interview,or when I have to make a travel for an assignment.I begin to worry instantly and constantly throughout-with loss of appetite and insomnia .Recently, I made a visit to a psychiatrist who has administered Xet CR plus 12.5mg for a period of 15 days.Is the drug addictive and does it have any potential side-effects.I am more concerned regarding this issue as I want to lead a pill-free life.Please help me on this regard

doctor1 MD

Hi, My self kumar d from india. 1.4 yrs back one morning suddenly i feel nervous , sweating, breathing fast, some where fear.with these symptoms i have spended 2 weeks, i feel weak, bad dreams, scare, fear, high breath, so i consulted a doctor, he said that i am an anxiety patient. and given xet cr 12.5 for 2 months, then after paxidep cr 25mg 3 months, then again paxidep 12.5 for 2 months, then again paxidep cr 25mg 4 months..i felt very good while taking these medicines, now i am taking paxidep 12.5mg, when ever i take 25mg to 12.5 i feel some symptoms fast breathy, uneasy. Please suggest me can i go with 25mg or 12.5 mg.

doctor1 MD

Hi,i had used Xet cr 12.5 tablet, then increased the dose upto 25, by the advice of my psychiatrist for my anxiety issue. It worked for me to a big extent and i had another side effect with this,it was sexual, i had increased sex drive,increased time and strong erection as long as i used this tablet.Actually what is the usual side effect of this tablet related to sex?

Recent questions on  Anxiety disorder

doctor1 MD

For about a week now I have been having odd sensations in my left leg, just in my ankle and slightly above it. The only way I can describe it is like a rumbling sensation. Its not painful in any way, just annoying. I am due to go on an aeroplane in about 4 weeks and was a bit worried it may make it worse. I have anxiety problems but other than that am quite healthy. I am 37 years old and on no medication. Hope you can help.

doctor1 MD

i have panic disorder and i feel my heart skipping beats pretty often sometimes four times a min. i usually have a very high heart rate and when it drops below 80 i freak out and usually when i experience my heart skipping beats it is in in the low 70's please help me. i am only 20!

doctor1 MD

I am 32 years old. Recently I had panic disorder for couple of months and I was on medication however now I am having many other symptoms like PMS, frequent cycle (21 days) and very less flow, infirtility, low libido, sleep difficulty, fuzzy thinking, never feeling quite well, blury vision, eyes burning. I am really in tention how my health problem will be solved. I need your assistance to solve my problem. I asked my family doctor to refer me to endocrinologist. however she does not want to refer me. Please guide me what would be the best way to treat my problem.

doctor1 MD

I am nakshatra here,from past 6 years I am having dizzy spells especially when I stand,MRI,ent check,blood work has been done,everything is normal,finally it is anxiety and panic attack,consulted a psychiatrist and on medication.but still I am scared about it.I am worried I may be sufferring a heart problem or lungs problem.please help.my symptoms are racing heart rate,increase in bp,hot flushes,chillness in hands and feet,dizziness,breathing trouble,urge to usr the rest room.please help.